MathSciNet Relay Station
MathSciNet bibliographic data
MR1670947 76B15 (35Q35 76F05 76M22 76M25)
Huang, Norden E.; Shen, Zheng; Long, Steven R. A new view of nonlinear water waves: the Hilbert spectrum. Annual review of fluid mechanics, Vol. 31, 417–457, Annu. Rev. Fluid Mech., 31, Annual Reviews, Palo Alto, CA, 1999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement